Loading...
Loading...

Go to the content (press return)

A construction of Small (q-1)-Regular Graphs of Girth 8

Author
Abreu, M.; Araujo-Pardo, G.; Balbuena, C.; Labbate, D.
Type of activity
Journal article
Journal
Electronic journal of combinatorics
Date of publication
2015-04-21
Volume
22
Number
2
First page
1
Last page
8
Project funding
Control de invariantes en grafos sujetos a propiedades estructurales
Repository
http://hdl.handle.net/2117/78504 Open in new window
URL
http://www.combinatorics.org/ojs/index.php/eljc/article/view/v22i2p10/pdf Open in new window
Abstract
In this note we construct a new infinite family of (q - 1)-regular graphs of girth 8 and order 2q(q - 1)(2) for all prime powers q >= 16, which are the smallest known so far whenever q - 1 is not a prime power or a prime power plus one itself.
Citation
Abreu, M., Araujo-Pardo, G., Balbuena, C., Labbate, D. A construction of Small (q-1)-Regular Graphs of Girth 8. "Electronic journal of combinatorics", 21 Abril 2015, vol. 22, núm. 2, p. 1-8.
Keywords
Cages, Moore graphs, REGULAR BIPARTITE GRAPHS, girth, perfect dominating sets
Group of research
COMBGRAPH - Combinatorics, Graph Theory and Applications

Participants

Attachments